# SDR SWAA101687

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 71,560 hours, 64,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3660092D
- Condition: Damaged
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  FUMES IN THE COCKPIT.  FOUND DAMAGED WIRING AT LEFT I/B LANDING LIGHT SWITCH.  REPLACED LANDING LIGHT SWITCH AND TERMINAL ENDS.
